Large Representation Recurrences in Large N Random Unitary Matrix Models

TitleLarge Representation Recurrences in Large N Random Unitary Matrix Models
Publication TypeJournal Article
Year of Publication2011
AuthorsKarczmarek, Joanna L., and Gordon W. Semenoff
JournalJHEP
Volume1110
Pagination066
DOI10.1007/JHEP10(2011)066
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia